Skip to main content

Tournament minors

Author(s): Kim, Ilhee; Seymour, Paul D

Download
To refer to this page use: http://arks.princeton.edu/ark:/88435/pr1gd6k
Abstract: We say a digraph G is a minor of a digraph H if G can be obtained from a subdigraph of H by repeatedly contracting a strongly-connected subdigraph to a vertex. Here, we show that the class of all tournaments is a well-quasi-order under minor containment. (C) 2014 Elsevier Inc. All rights reserved.
Publication Date: May-2015
Electronic Publication Date: 30-Dec-2014
Citation: Kim, Ilhee, Seymour, Paul. (2015). Tournament minors. JOURNAL OF COMBINATORIAL THEORY SERIES B, 112 (138 - 153. doi:10.1016/j.jctb.2014.12.005
DOI: doi:10.1016/j.jctb.2014.12.005
ISSN: 0095-8956
EISSN: 1096-0902
Pages: 138 - 153
Type of Material: Journal Article
Journal/Proceeding Title: JOURNAL OF COMBINATORIAL THEORY SERIES B
Version: Author's manuscript



Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.